Igor Artamkin
Igor Artamkin
National Reseach University Higher School of Economics, Faculty of Mathematics
Подтвержден адрес электронной почты в домене hse.ru
Название
Процитировано
Процитировано
Год
On deformation of sheaves
IV Artamkin
Mathematics of the USSR-Izvestiya 32 (3), 663, 1989
611989
Deforming torsion-free sheaves on an algebraic surface
IV Artamkin
Mathematics of the USSR-Izvestiya 36 (3), 449, 1991
451991
Deforming torsion-free sheaves on an algebraic surface
IV Artamkin
Mathematics of the USSR-Izvestiya 36 (3), 449, 1991
271991
Discrete Torelli theorem
IV Artamkin
Sbornik: Mathematics 197 (8), 1109, 2006
242006
Stable bundles with on rational surfaces
IV Artamkin
Mathematics of the USSR-Izvestiya 36 (2), 231, 1991
131991
Canonical maps of pointed nodal curves
IV Artamkin
Sbornik: Mathematics 195 (5), 615, 2004
82004
Generating functions for modular graphs and Burgers's equation
IV Artamkin
Sbornik: Mathematics 196 (12), 1715, 2005
72005
Action of biregular automorphisms of the affine plane on pairs of matrices
IV Artamkin
Mathematics of the USSR-Izvestiya 33 (2), 433, 1989
71989
Examples of families of Strebel differentials on hyperelliptic curves
IV Artamkin, YA Levitskaya, GB Shabat
Functional Analysis and Its Applications 43 (2), 140-142, 2009
52009
An elementary proof of the Miki-Zagier-Gessel identity
IV Artamkin
Russian Mathematical Surveys 62 (6), 1194-1196, 2007
52007
Canonical mappings of punctured curves with the simplest singularities
IV Artamkin
Mat. Sb 195, 3-32, 2004
42004
Coloured graphs, Burgers equation and Jacobian conjecture
IV Artamkin
MPI, 2006
22006
Topologically Trivial Sheaves on Curves with Simplest Singularities
IV Artamkin
Trudy Matematicheskogo Instituta imeni VA Steklova 246, 10-19, 2004
22004
Stable bundles on minimal rational surfaces and the Cremona group
IV Artamkin
Doklady. Mathematics 66 (1), 66-71, 2002
22002
Colored graphs, Burgers equation and Hessian conjecture
IV Artamkin
International Journal of Mathematics 18 (07), 797-808, 2007
12007
Deputy Dean for Academic Progress, professor: Faculty of Mathematics
IV Artamkin
Успехи математических наук 61 (3), 165-166, 2006
12006
Colored graphs, Gaussian integrals and stable graph polynomials
IV Artamkin
arXiv preprint arXiv:1005.2958, 2010
2010
Colored graphs and matrix integrals
IV Artamkin
Proceedings of the Steklov Institute of Mathematics 264 (1), 2-17, 2009
2009
Combinatorics of trivalent ribbon graphs with two faces
IV Artamkin
Journal of Mathematical Sciences 158 (1), 81-86, 2009
2009
Strebel differentials on families of hyperelliptic curves
IV Artamkin, YA Levitskaya, GB Shabat
Journal of Mathematical Sciences 158 (1), 87-93, 2009
2009
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20